A model-theoretic transfer theorem for henselian valued fields.
Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 1-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0311_0312_152162,
author = {Serban S. Basarab},
title = {A model-theoretic transfer theorem for henselian valued fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--30},
year = {1979},
volume = {0311_0312},
zbl = {0409.12030},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152162/}
}
Serban S. Basarab. A model-theoretic transfer theorem for henselian valued fields.. Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 1-30. http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152162/